Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Grothendieck topologies over complete local rings


Author: Stephen S. Shatz
Journal: Bull. Amer. Math. Soc. 72 (1966), 303-306
DOI: https://doi.org/10.1090/S0002-9904-1966-11505-7
MathSciNet review: 0197470
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M, Artin, Grothendieck topologies (mimeographed notes), Harvard University, Cambridge, Mass., 1962.
  • 2. R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. MR 102797
  • 3. A. Grothendieck and J. Dieudonné, Éléments degé ométrie algébrique. I-IV, Inst. Hautes Études Sci. 1960-1965.
  • 4. A. Grothendieck, Techniques de descente et théorèmes d'existence en géométrie algébrique I: Généralités. Descente par morphismes fidelment plats, Séminaire Bourbaki, 1959-1960, Exposé 190, Paris.
  • 5. S. Shatz, Cohomology of artinian group schemes over local fields, Ann. of Math. 79 (1964), 411-449. MR 193093
  • 6. S. Shatz, The cohomological dimension of certain Grothendieck topologies, Ann. of Math. (to appear). MR 197471
  • 7. J. Tate, Cohomology of abelian varieties over p-adic fields (cf. Notes by S. Lang), Princeton Univ., Princeton, N. J., May, 1959.
  • 8. J. Tate, Cohomology of profinite groups (cf. A. Douady, Cohomologie des groupes compacts totalements discontinus), Séminaire Bourbaki, 1959, Exposé 189, Paris.
  • 9. J. Tate, Duality theorems in Galois cohomology over number fields, Proc. Stockholm Cong., August, 1962. MR 175892


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11505-7

American Mathematical Society